# SDR 0602053305

- Difficulty date: September 28, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 552
- Aircraft time: 13,723 hours, 1,808 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIDEO MONITOR 24B STARTED EMITTING WHITE SMOKE.  MONITOR WORKS OK AND NO EVIDENCE OF ELECTRICAL HEAT DAMAGE WAS FOUND.  FOUND A MELTED CHOCOLATE AT THE BOTTOM AND BEHIND THE MONITOR.  REMOVED AND REPLACED THE MONITOR AS A PRECAUTION AND CHECKS OK.
